# SDR RAIA0002011

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Part number: ANN60
- Condition: Failed
- Location: Rt Prop Heat
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7424 - STL - RIGHT PROPELLER HEAT FAILED ON TAXI.  MAINTENANCE REPLACED RIGHT PROPELLER DE-ICE SYSTEM FUSE.
